MAUDE Adverse Event Report: ICU MEDICAL BCI ADAPTER AIRWAY FILTERLESS; ANALYZER, GAS, CARBON-DIOXIDE

ICU MEDICAL BCI ADAPTER AIRWAY FILTERLESS; ANALYZER, GAS, CARBON-DIOXIDE
Catalog Number WW1100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the parts kept breaking in half.There were 2 patients' involvement, and no patient was harm.
 
Additional Manufacturer Narrative
No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
BCI ADAPTER AIRWAY FILTERLESS
Common Device Name
ANALYZER, GAS, CARBON-DIOXIDE
Manufacturer (Section D)
ICU MEDICAL
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key21777671
Report Number3012307300-2025-03801
Device Sequence Number18350205
Product Code CCK
UDI-Device Identifier35019517062667
UDI-Public(01)35019517062667(17)331210(10)4446699
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K030407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 06/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberWW1100
Device Lot Number4446699
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date06/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1404-2025
Patient Sequence Number1
Patient SexUnknown